# SDR SWAA2012110809167

- Difficulty date: October 29, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 52,587 hours, 42,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEADED WEB CRACKED AT BS 672, RBL 40.   REPAIRED WEB PER EA.
